# SDR ABXR2017063000005

- Difficulty date: June 30, 2017
- Submitted: June 30, 2017
- Operation: General aviation
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N372AA
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 96,963 hours, 15,175 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 145T8657U3
- Condition: Corroded
- Location: Bs 995
- Part time: 96,963 hours, 15,175 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER EXTERIOR SURFACE.
